# SDR UIEA2019092405564

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,503 hours, 19,648 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: BACR13CD2
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CTR R FUEL PUMP EICAS MESSAGE AFTER ENGINE START WITH CENTER TANK FUEL. REMOVED AND REPLACED K10692, RT RELAY IAW SWPM 20-81-11. OPS CHECK OK PER AMM 28-22-00.
